# SDR 2025F00066

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: General aviation
- Aircraft: N418LA
- Make and model: Boeing 767316F
- Aircraft serial: 34246
- Aircraft time: 83,668 hours, 39,563 cycles
- Engine: Ge CF680C2*
- Engine time: 34,984 hours, 5,858 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 2242280501
- Part serial: 3441001
- Condition: Unlatched
- Location: Zone 500
- Part time: 5,831 hours, 1,420 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON FEBRUARY 17, AIRCRAFT N418LA OPERATING FLIGHT L7-1817 ON ROUTE MIA-VCP EXPERIENCED HIGH FUEL CONSUMPTION IN FLIGHT. THE CREW REPORTED: "EXCESSIVE FUEL CONSUMPTION VERSUS FPL CALCULATION > 2000 KG." IN THE MAINTENANCE LOG BOOK (MLB). UPON THE AIRCRAFT'S ARRIVAL AT THE VCP BASE, THE LOSS OF THE LEFT ENGINE'S FAN COWLS WAS DETECTED.  THE AIRCRAFT IS UNDERGOING REPAIRS AT THE VCP BASE, WHICH WILL TAKE SEVERAL DAYS DUE TO ADDITIONAL DAMAGE IDENTIFIED ON THE FUSELAGE RESULTING FROM IMPACTS SUSTAINED DURING THE LOSS OF THE FAN COWLS DURING TAKEOFF.  THIS EVENT, WHICH ORIGINATED WITH A LINE MAINTENANCE PROVIDER IN MIA, IS CURRENTLY UNDER MEDA INVESTIGATION TO DETERMINE THE ROOT CAUSE.
